# SDR SWAA2012090407341

- Difficulty date: August 15, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 29,266 hours, 17,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS DAMAGED.  REMOVED & REPLACED EEPLS IAW AMM.
